# SDR SWAA097480

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 70,824 hours, 63,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 564700
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS PRESSURE AT 14,000 FT ALT WARNING HORN SOUNDED.  MASKS DIDN'T FALL.  REMOVED AND REPLACED BELLY DRAINS, FWD OUTFLOW VALVE, AND LEFT ACM PER MM.
